# SDR IPXA2015092593925

- Difficulty date: September 9, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 65,799 hours, 9,771 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AJC7027161
- Condition: Cracked
- Location: Bs 2140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, SUPPORT FRAME IS CRACKED IN CEILING AREA BS 2140.  REPAIRED FRAME AT BS 2140, LONGERONS 2 - 4L IAW SRM 53-70-07, REPAIR 1, FIG 201.
